PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 69(83), pp. 78--82 (2001)
ON A THEOREM OF M. VUILLEUMIER
Slavko Simi\'cMatemati\v cki institut, Kneza Mihaila 35, 11001 Beograd, p.p. 367, Yugoslavia
Abstract: We give an improvement of a well-known theorem on matrix transforms of slowly varying sequences in the sense of Karamata.
Classification (MSC2000): 26A12
Full text of the article:
Electronic fulltext finalized on: 5 Feb 2002. This page was last modified: 5 Feb 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts